I should know this. I have been looking up both drugs. I am finding conflicting reports. Has any one ever taken them together? One site says yes one site says no. I just do not know Thanks Dave Cass
Great to see you! I don't have the answer but I am sure someone will be along shortly. NEVER feel bad for asking questions here, friend. This is how we learn. Plus, we have such a great group of people, like yourself, that have a background in the medical field as well as personal experience I think it is exactly what we are supposed to do. Ask questions. :)
You know the saying, the only stupid question is the one that isn't asked. :)
Best to you!
Hi there Dave. Good to see you posting. Feeling a bit better I hope. You're fine. Your wellbutrin dose as well as the adderall are low, and I honestly wouldn't worry. I mean that. If tyour wellbutrin were to begin to be increased then of course theres always the risk. Now, if you care to, you might see that I'm in very much the same situation as you, in a manner of speaking. I'm on 135mg of mirtazapine (remeron) and 3Omg of paroxetine(paxil) run that throught the drug interactor and you'll see why I might worry, but I constantly moniter my behaviour, and I'm safe in as much as the dose might be high, still very much within the boundries of safety. Ha! Glad to see you, and you're fine. Honest, please don't go worrying yourself into a panic, because theres no need.
Hey Dave, am so delighted that you are feeling motivated to do some stuff which you haven't done in ions! Don't you think that's a great sign in and of itself? I was thinking about you yesterday, as now I'm in a similar position to you... quitting a med (abilify). It's with my drs. permission, as now with things which have developed health-wise with me, it might not be wise to continue on with it. So I am taking a chance just with depakote alone; and time will tell if it's do-able or not. I'm a bit nervous, but you sometimes have to take a gamble, right?
Hey Dave, glad to hear from you that you are doing better! In looking at both of these drugs, it looks like the seizure threshold is the big issue. Have you ever had seizures or has anyone in your family had a problem with seizures? Is there any reason to think you may have a lowered seizure threshold? If so, then I wouldnt risk putting the two together. Both drugs are a lower strength and it states that the seizure issues tend to be with the higher doses but if you have a low threshold, even the low doses could be an issue. I would discuss these concerns with the Dr and ask what his experience is with this matter. This probably isnt much help but thats what I would do if it were me.
- Adderall Drug Information
- Wellbutrin Drug Information
- Wellbutrin SR Drug Information
- Hydrocodone Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Jun 2010 • 1 answer
Updated 21 Jun 2018 • 9 answers
Sexual Dysfunction, SSRI Induced - Hi All, I went to my P Doc Monday, I am tapering off these SSRI'S
Updated 8 Oct 2011 • 6 answers
Sexual Dysfunction, SSRI Induced - I'm 36 & have been on an SSRI/SNRI (currently Cymbalta) since age
Updated 21 Aug 2015 • 3 answers
Updated 8 Aug 2014 • 1 answer